CBS Announces 2011-2012 Primetime Schedule
CBS orders six new series including dramas "Unforgettable," "A Gifted Man" and "Person of Interest" and comedies "2 Broke Girls" and "How to Be a Gentleman."
CBS ordered six new series for the 2011-12 season dramas: Unforgettable, A Gifted Man, Person of Interest and The 2-2; and comedies 2 Broke Girls and How to Be a Gentleman.
2 Broke Girls gets the post-How I Met Your Mother slot Monday’s at 8:30 p.m., while Chuck Lorre’s Two And a Half Men, with Ashton Kutcher replacing Charlie Sheen, stays put at 9 p.m. with Mike & Molly again at 9:30 p.m.
CBS entertainment chief Nina Tassler would not say anything about Sheen’s departure from Two and a Half Men.
“We're very excited about it because we are a forward thinking company,” Tassler told reporters at a press conference Wednesday morning. “[Men creator] Chuck Lorre is over the moon [about the addition of Kutcher]. We have an extraordinary cast who are at the peak of their game. He is a great addition. We’re thrilled.”
Unforgettable, a detective drama starring Poppy Montgomery, will get the 10 p.m. post NCIS: Los Angeles slot on Tuesdays while The Good Wife will relocate to Sundays at 9 p.m.
Comedy How to Be a Gentleman will air Thursdays at 8:30 p.m. where it will have the considerable benefit of a Big Bang Theory lead-in. New J.J. Abrams drama Person of Interest will air at 9 p.m. where it will face female skewing Grey’s Anatomy on ABC and comedies on NBC.
And A Gifted Man, from Erin Brockovich writer Susannah Grant and starring Patrick Wilson and Jennifer Ehle, will lead off Fridays at 8 p.m. while CSI: NY and Blue Bloods will stay at 9 p.m. and 10 p.m., respectively.
The 2-2, a police drama that counts Robert De Niro as one of its executive producers. will bow in midseason. Undercover Boss will also be benched until midseason. And CBS will likely order two more comedies also for later in the season.
CBS TELEVISION NETWORK
2011-2012 PRIMETIME SCHEDULE
(N=New, NT=New Time, all times ET/PT)
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM 2 BROKE GIRLS (N)
9:00-9:30 PM TWO AND A HALF MEN
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM UNFORGETTABLE (N)
8:00-9:00 PM SURVIVOR: SOUTH PACIFIC
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (NT)
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM HOW TO BE A GENTLEMAN (N)
9:00-10:00 PM PERSON OF INTEREST (N)
10:00-11:00 PM THE MENTALIST
8:00-9:00 PM A GIFTED MAN (N)
9:00-10:00 PM CSI: NY
10:00-11:00 PM BLUE BLOODS
8:00-8:30 PM RULES OF ENGAGEMENT (NT)
8:30-9:00 PM COMEDYTIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE (NT)
10:00-11:00 PM CSI: MIAMI
- 'Lindsay' Recap: Lohan Attempts Career Comeback With Self-Proclaimed 'New Chapter'
- 'How I Met Your Mother': Cristin Milioti Debunks Morbid Finale Theory (Video)'
- Josh Duhamel to Co-Star in Vince Gilligan's 'Battle Creek'
- A Train, a Trestle and 60 Seconds to Escape: How 'Midnight Rider' Victim Sarah Jones Lost Her Life
- 'Divergent' Star Shailene Woodley: The Next Jennifer Lawrence?
- MOST SHARED
- MOST POPULAR
- Neil Patrick Harris is the Theatrical Man of the Year at Hasty Pudding Awards!
- President Barack Obama & Zach Galifianakis Throw Insults Back & Forth for 'Between Two Ferns' (Video)
- Kristen Bell Makes a Switcheroo for 'Veronica Mars' Premiere After Party!
- Lena Dunham to 'Glamour': I Don't Know if I Want to Continue Acting